# SDR DALA2025041602977

- Difficulty date: April 12, 2025
- Submitted: April 16, 2025
- Operation: Air carrier
- Aircraft: N861DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31973
- Aircraft time: 27,975 hours, 10,765 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Threshold Web
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0909819) FWD CARGO BAY SUB THRESHOLD WEB BS 460-480 HAS SEVERAL AREAS OF CORROSION. REMOVED AND REPLACED NEW THRESHOLD IN FCB BS460-480 IAW B737-900 SRM 51-40-02-0G AND DWG: 143A8330.
